Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 146, NWS Fort Worth, TX

May 30, 2012Cooke County, Grayson County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at May 30, 2012, 1:32 AM CDT for Cooke County, Grayson County, Texas. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 30, 2012, 1:32 AM CDT (06:32 UTC)
Expired
May 30, 2012, 2:30 AM CDT
In force
58 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

Counties Cooke County, TX, Grayson County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 123 km from the middle of the area, began a volume at 06:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 30, 12:43 AM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 6.5 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2012-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1364 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2012-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -4 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1364 J/kg
Mixed-layer CIN
-55 J/kg
Mixed-layer LCL
2060 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
-4 m²/s²
0-3 km storm-relative helicity
175 m²/s²
Significant tornado parameter
0.0
Supercell composite
7.6

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 12:51 AM CDT, 41 minutes earlier.

Area forecast discussion, May 30, 12:51 AM CDT, 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
1251 AM CDT WED MAY 30 2012

.UPDATE...
QUICK UPDATE TO INCLUDE SEVERE THUNDERSTORM WATCH 320. WILL ALSO
BUMP POPS UP IN THE NORTH/NORTHEAST TO ACCOUNT FOR STORMS MOVING
SOUTH/SOUTHEAST FROM SOUTHERN OKLAHOMA.

79

&&

.AVIATION...
/06Z TAFS/

CONCERNS...CONVECTION LATE NIGHT/EARLY MORNING.

GUSTY WINDS TONIGHT...
STRONG WINDS FROM DISSIPATING STORMS WILL CONTINUE SUBSIDING...
WILL LIKELY NOT NEED TO BE INCLUDED IN INITIAL GROUPS OF 06Z TAFS.

CONVECTION LATE TONIGHT/EARLY MORNING...
ALTHOUGH EVENING CONVECTION NEAR TAF SITES HAS DISSIPATED...
ACTIVITY IN OKLAHOMA IS ORGANIZING INTO AN MCS. TIME OF ARRIVAL
STILL IN REMARKABLY GOOD SHAPE...10Z (5 AM CDT) OR THEREAFTER.
WIDESPREAD DOWNBURST HAS REDUCED THE BUOYANCY OF THE SURFACE
LAYER...BUT MCS MAY BE UNABLE TO INGEST SURFACE PARCELS ANYWAY.
EXPECT INTENSITY TO WANE AS THE MCS CROSSES THE RED RIVER...BUT
SOME EMBEDDED THUNDER SHOULD PERSIST.

WEDNESDAY...
STRONG SOUTHERLY WINDS WILL LIKELY EXCEED 15KTS MUCH OF THE DAY.

WACO...
DO NOT ANTICIPATE THAT THE MCS WILL BE ABLE TO PROPAGATE INTO
CENTRAL TEXAS BEFORE DISSIPATING AFTER DAYBREAK. STRONGER WINDS ON
WEDNESDAY. STRATUS INTRUSION WEDNESDAY NIGHT MAY BE AS EARLY AS
06Z...BUT WILL NOT INCLUDE AT THIS TIME.

EXTENDED...
AN MVFR STRATUS INTRUSION IS LIKELY LATE WEDNESDAY NIGHT INTO
THURSDAY MORNING. HAVE INTRODUCED INTO EXTENDED PORTION OF TAFDFW.

25

&&

.PREV UPDATE...
.UPDATE...

ISSUED A HIGH WIND WARNING FOR THE DFW METROPLEX AND SURROUNDING
AREAS DUE TO HIGH WINDS BEING REPORTED ACROSS THE AREA AS LIGHT
PRECIPITATION FROM ORPHANED ANVIL CLOUDS DRAGS STRONG WINDS ALOFT
DOWN TO THE SURFACE. DALLAS LOVE FIELD RECORDED A 58 MPH WIND GUST
EARLIER AND REPORTS OF LIGHT WIND DAMAGE HAVE BEEN REPORTED FROM
PARKER COUNTY EAST THROUGH DALLAS COUNTY. DO NOT EXPECT THE WINDS
TO PERSIST FOR MORE THAN A COUPLE HOURS AS THEIR STRENGTH SEEMS
HIGHLY DEPENDENT ON THE MAINTENANCE OF THE ANVIL LEVEL
PRECIPITATION WHICH IS NO LONGER BEING FED HYDROMETEORS FROM A
PARENT THUNDERSTORM.

THE NEXT AREA OF CONCERN IS THE DOWNWIND PROPAGATING MCS THAT HAS
ORGANIZED ACROSS SOUTHERN OKLAHOMA. WILL CONTINUE TO MONITOR THIS
ACTIVITY FOR DAMAGING WIND POTENTIAL AS IT CROSSES THE RED RIVER
AFTER MIDNIGHT. THE LOSS OF DAYTIME HEATING AND THE ENHANCEMENT OF
THE ANVIL PRECIPITATION IN TRANSPORTING HIGH MOMENTUM AIR ALOFT TO
THE SURFACE INDICATES THAT A STABLE LAYER DOMINATES THE LOWER
TROPOSPHERE OVER NORTH TEXAS. ASSUMING THIS IS VALID...WOULD
ANTICIPATE THAT THIS LARGELY SURFACE BASED MCS WILL STRUGGLE TO
SUSTAIN ITSELF ONCE IT CROSSES THE RED RIVER. IT IS BECOMING A
FAIRLY WELL ORGANIZED SYSTEM...BUT APPEARS TO LACK STRONG
MESOSCALE PRESSURE FEATURES THAT WOULD TEND TO DYNAMICALLY SUSTAIN
THIS SYSTEM IN SPITE OF THE SOMEWHAT INHIBITIVE DOWNSTREAM SURFACE
BASED THERMODYNAMIC ENVIRONMENT. DO NOT THINK THAT THEY WILL
TOTALLY DISSIPATE SOUTH OF THE RED RIVER...BUT THINK THAT THEY
WILL STRUGGLE TO CONTAIN THEIR OUTFLOW AS THE CROSS THE RED RIVER
MAKING SEVERE WEATHER IMPACTS SOMEWHAT LESS LIKELY. WILL CONTINUE
TO MONITOR RADAR TRENDS AND THE THERMODYNAMIC ENVIRONMENT AND
ISSUE WARNINGS FOR WIND AND HAIL AS NECESSARY.

CAVANAUGH

&&

.PREV DISCUSSION... /ISSUED 305 PM CDT TUE MAY 29 2012/
A FRONT EXTENDS FROM THE GREAT LAKES SOUTHWESTWARD ACROSS OKLAHOMA
TO A SURFACE LOW OVER THE TEXAS PANHANDLE. THE DRYLINE EXTENDS
FROM THE LOW PRESSURE CENTER SOUTHWARD ACROSS WEST-CENTRAL TEXAS.
THE DRYLINE HAS BEGUN TO PUSH EAST THIS AFTERNOON...AND WILL LIKELY
BECOME THE FOCUS FOR ISOLATED STORMS DURING THE LATE AFTERNOON
HOURS JUST WEST OF NORTH TEXAS COUNTIES. THE UPPER LEVEL PATTERN
IS NOT QUITE AS CONDUCIVE FOR DEVELOPMENT AS YESTERDAY DUE IN
PART TO INCREASED HEIGHTS ACROSS THE AREA EXTENDING FROM THE
STRONG UPPER RIDGE OVER MEXICO. NONETHELESS...THE ATMOSPHERE HAS
RECOVERED QUICKLY OVER THE PAST 12 TO 18 HOURS. SB CAPE HAS
ALREADY CLIMBED ABOVE 2500 J/KG PER THE LATEST ANALYSES AND SHOULD
TOP OUT OVER 3000 OVER THE WESTERN COUNTIES AHEAD OF THE SURFACE
BOUNDARY. THIS COUPLED WITH PLENTY OF MOISTURE AND FAIRLY STEEP
MID LEVEL LAPSE RATES SHOULD LEAD TO THE DEVELOPMENT OF A FEW
STRONG TO SEVERE STORMS DURING THE LATE AFTERNOON HOURS...WITH THE
BEST CHANCE OVER THE NORTHWESTERN COUNTIES.

THE HIGHEST THUNDERSTORM COVERAGE WILL LIKELY OCCUR ALONG THE COLD
FRONT ACROSS OKLAHOMA THIS EVENING AS A SHORTWAVE DROPS SOUTHEAST
INTO THE CENTRAL PLAINS. HIGH RESOLUTION MODELS SHOW THE POSSIBILITY
OF THESE STORMS BECOMING ORGANIZED AS THEY PROPAGATE SOUTHEAST
TOWARDS THE RED RIVER TONIGHT. THE BEST STORM CHANCES WOULD OCCUR
LATE TONIGHT IF A MCS DEVELOPS TO OUR NORTH...THEN HOLDS TOGETHER
AS IT MOVES SOUTH OF THE RED RIVER. WILL KEEP THE HIGHEST RAIN
CHANCES OVER THE NORTHEASTERN COUNTIES ALONG THE LIKELY PATH OF
PROPAGATION. SOME OF THE STORMS MAY PRODUCE DAMAGING WINDS BEFORE
THE POTENTIAL COMPLEX WEAKENS TOMORROW MORNING.

A STRONGER SHORTWAVE WILL SWEEP SOUTHEASTWARD FROM MONTANA INTO
THE NORTHERN AND CENTRAL PLAINS TOMORROW NIGHT INTO THURSDAY. THIS
SHOULD GIVE THE FRONT THE PUSH IT NEEDS TO MOVE SOUTHEAST ACROSS
THE FORECAST AREA ON THURSDAY. SHOWERS AND STORMS WILL AGAIN
DEVELOP ALONG THE BOUNDARY LATE TOMORROW AND SPREAD SOUTHEAST
ACROSS NORTH TEXAS TOMORROW NIGHT AND THURSDAY. RAIN CHANCES WILL
FINALLY COME TO AN END THURSDAY NIGHT AS THE FRONT PUSHES SOUTH OF
THE REGION. THIS SHOULD BRING AN END TO THE SUMMER-LIKE
TEMPERATURES FOR AT LEAST A SHORT WHILE....WITH LOWS IN THE 50S
AND 60S AND HIGHS IN THE LOW TO MID 80S EXPECTED BY THE END OF THE
WEEK.

30

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  71  85  60  81  63 /  30  30  20  10   0
WACO, TX              73  87  63  84  63 /  20  30  20   5   0
PARIS, TX             69  81  57  78  57 /  50  40  20  10   0
DENTON, TX            70  84  58  81  59 /  40  30  10  10   0
MCKINNEY, TX          70  83  58  80  59 /  40  30  20  10   0
DALLAS, TX            71  85  60  81  63 /  30  30  20  10   0
TERRELL, TX           70  85  60  81  60 /  30  30  20  10   0
CORSICANA, TX         72  87  62  83  63 /  30  30  20  10   0
TEMPLE, TX            72  88  64  85  63 /  10  30  20   5   0
MINERAL WELLS, TX     69  84  58  82  61 /  30  30  10  10   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WARNING UNTIL 1 AM CDT EARLY THIS MORNING FOR
TXZ101>105-117>123-134.

&&

91/79
Hazardous weather outlook, May 30, 1:10 AM CDT, 22 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
110 AM CDT WED MAY 30 2012

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-301200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
110 AM CDT WED MAY 30 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...OVERNIGHT.

SCATTERED SEVERE THUNDERSTORMS WILL AFFECT PARTS OF NORTH TEXAS
OVER THE NEXT SEVERAL HOURS. AREAS GENERALLY NORTH OF INTERSTATE
20 AND EAST OF INTERSTATE 35 WILL SEE MOST OF THE ACTIVITY THROUGH
EARLY MORNING. DAMAGING WINDS AND LARGE HAIL WILL BE THE MAIN
THREATS WITH THESE STORMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE NORTHERN HALF OF
NORTH TEXAS ON WEDNESDAY AND ACROSS ALL OF NORTH TEXAS WEDNESDAY
NIGHT AND THURSDAY. STORMS THAT DEVELOP DURING THIS TIME MAY
BECOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL BEING THE MAIN
THREATS. THE GREATEST THREAT FOR SEVERE WEATHER WILL LIKELY BE
LATE WEDNESDAY NIGHT INTO THURSDAY MORNING AS A COMPLEX OF
THUNDERSTORMS MOVES SOUTHEAST OUT OF OKLAHOMA. DAMAGING WINDS
WOULD BE THE MAIN THREAT WITH ANY COMPLEX OF THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED THROUGH EARLY MORNING
GENERALLY EAST OF A GAINESVILLE TO DENTON TO CANTON LINE.

DUNN

In the hours before

Local storm report, May 29, 9:36 PM CDT, 3 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
936 PM CDT TUE MAY 29 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0928 PM     HAIL             5 S SLIDELL             33.30N  97.40W
05/29/2012  E0.75 INCH       WISE               TX   AMATEUR RADIO

            55 MPH WINDS REPORTED AS WELL.
Local storm report, May 29, 11:04 PM CDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1104 PM CDT TUE MAY 29 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1034 PM     TSTM WND GST     DALLAS                  32.77N  96.78W
05/29/2012  M58 MPH          DALLAS             TX   ASOS

            MEASURED WIND GUST OF 58 MPH AT LOVE FIELD
Local storm report, May 29, 11:15 PM CDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1115 PM CDT TUE MAY 29 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     TSTM WND DMG     1 N SIPRINGTOWN         32.98N  97.68W
05/29/2012                   PARKER             TX   PUBLIC

            SHINGLES BLOWN OFF OF A HOUSE. ESTIMATED 60 MPH WINDS.
Special weather statement, May 30, 1:04 AM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
104 AM CDT WED MAY 30 2012

TXZ091-092-102-103-300630-
DENTON TX-MONTAGUE TX-WISE TX-COOKE TX-
104 AM CDT WED MAY 30 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  COOKE COUNTY
  NORTHERN DENTON COUNTY
  MONTAGUE COUNTY
  NORTHERN WISE COUNTY

AT 103 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
OUTFLOW WELL OUT AHEAD OF STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM 9 MILES NORTH OF BOWIE TO 10 MILES SOUTHWEST OF
WHITESBORO...MOVING SOUTH AT 45 MPH.

CITIES IN THE PATH OF THESE STORMS INCLUDE ALVORD...AUBREY...BOWIE...
BRIDGEPORT...CALLISBURG...CHICO...CORINTH...CROSS ROADS...DECATUR...
DENTON...GAINESVILLE...HACKBERRY...KRUGERVILLE...KRUM...LAKE
DALLAS...LINDSAY...LITTLE ELM...MUENSTER...NOCONA...PILOT POINT...
SANGER...SHADY SHORES...ST. JO...FORESTBURG...STONEBURG...RAY ROBERTS
PARK ISLE DU BOIS...RAY ROBERTS PARK JOHNSON BRANCH AND LAKE
LEWISVILLE.

WIND GUSTS TO 50 MPH ARE LIKELY WELL OUT AHEAD OF THIS LINE OF
STORMS.

LAT...LON 3396 9760 3391 9759 3392 9749 3383 9744
      3383 9737 3392 9721 3386 9716 3376 9718
      3372 9711 3385 9709 3391 9694 3342 9694
      3340 9684 3309 9685 3319 9792 3343 9792
      3347 9799 3388 9797 3386 9785 3397 9771
TIME...MOT...LOC 0603Z 002DEG 39KT 3364 9789 3350 9701

CAVANAUGH
Special weather statement, May 30, 1:07 AM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
107 AM CDT WED MAY 30 2012

TXZ095-300630-
LAMAR TX-
107 AM CDT WED MAY 30 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  LAMAR COUNTY

AT 107 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES NORTHWEST OF PARIS...MOVING SOUTHEAST AT
45 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE BLOSSOM...DEPORT AND PARIS.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.

LAT...LON 3393 9555 3389 9554 3390 9551 3388 9549
      3387 9539 3389 9531 3340 9530 3340 9540
      3348 9560 3347 9568 3349 9578 3346 9585
      3384 9585 3387 9580 3385 9577 3388 9577
      3394 9559
TIME...MOT...LOC 0607Z 313DEG 39KT 3373 9560

CAVANAUGH
Special weather statement, May 30, 1:26 AM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
126 AM CDT WED MAY 30 2012

TXZ092-093-300700-
GRAYSON TX-COOKE TX-
126 AM CDT WED MAY 30 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  COOKE COUNTY
  GRAYSON COUNTY

AT 123 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 13 MILES NORTH OF WHITESBORO...MOVING EAST AT 35
MPH.  A SECOND STORM WAS ALSO MOVING SOUTHEAST TOWARDS NORTHERN
COOKE COUNTY AT 40 MPH.

CITIES IN THE PATH OF THESE STORMS INCLUDE
BELLS...CALLISBURG...COLLINSVILLE...DENISON...DORCHESTER...
GAINESVILLE...GUNTER...HOWE...KNOLLWOOD...LINDSAY...MUENSTER...
POTTSBORO...SHERMAN...TOM BEAN...WHITESBORO...WHITEWRIGHT AND
EISENHOWER STATE PARK.

PENNY-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THESE
STORMS.

IF THESE STORMS INTENSIFY...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3386 9686 3383 9676 3392 9667 3390 9661
      3384 9662 3373 9637 3341 9639 3344 9748
      3389 9748 3383 9737 3389 9734 3392 9720
      3376 9718 3372 9711 3383 9706 3385 9710
      3386 9701 3395 9699 3396 9692
TIME...MOT...LOC 0623Z 291DEG 31KT 3383 9695

CAVANAUGH

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 8:10 PM CDTSpecial Weather StatementFWDMontague35 min
May 29, 8:37 PM CDTSpecial Weather StatementFWDDenton23 min
May 29, 8:57 PM CDTSevere Thunderstorm WarningFWDDenton, Wise47 min
May 29, 9:04 PM CDTSevere Thunderstorm WarningFWDYoung56 min
May 29, 9:57 PM CDTSevere Thunderstorm WarningFWDJack, Young40 min
May 29, 11:08 PM CDTHigh Wind WarningFWDCollin, Dallas, Denton, Ellis, Hunt, Jack and 7 more112 min
May 30, 12:49 AM CDTSevere Thunderstorm WarningFWDFannin, Grayson29 min
May 30, 1:04 AM CDTSpecial Weather StatementFWDCooke, Denton, Montague, Wise26 min
May 30, 1:07 AM CDTSpecial Weather StatementFWDLamar23 min
May 30, 1:26 AM CDTSpecial Weather StatementFWDCooke, Grayson34 min
May 30, 1:40 AM CDTSpecial Weather StatementFWDDelta, Hopkins, Hunt35 min
May 30, 2:22 AM CDTSevere Thunderstorm WarningFWDCooke, Denton53 min
May 30, 2:24 AM CDTSpecial Weather StatementFWDHopkins36 min
May 30, 3:14 AM CDTSpecial Weather StatementFWDCollin31 min
May 30, 3:26 AM CDTSevere Thunderstorm WarningFWDCollin35 min
May 30, 3:29 AM CDTSpecial Weather StatementFWDCooke31 min
May 30, 3:53 AM CDTSpecial Weather StatementFWDCooke37 min
May 30, 3:55 AM CDTSpecial Weather StatementFWDRockwall35 min
May 30, 4:01 AM CDTSpecial Weather StatementFWDJack, Wise29 min
May 30, 4:28 AM CDTSpecial Weather StatementFWDCollin32 min
May 30, 4:32 AM CDTSevere Thunderstorm WarningFWDJack, Wise58 min
May 30, 5:01 AM CDTSpecial Weather StatementFWDCollin, Rockwall29 min
May 30, 5:03 AM CDTSpecial Weather StatementFWDVan Zandt27 min
May 30, 5:09 AM CDTSpecial Weather StatementFWDParker36 min
May 30, 5:18 AM CDTSevere Thunderstorm WarningFWDParker57 min
May 30, 5:33 AM CDTSpecial Weather StatementFWDKaufman, Rockwall27 min
May 30, 6:13 AM CDTSpecial Weather StatementFWDJohnson32 min
May 30, 7:00 AM CDTSpecial Weather StatementFWDJohnson30 min
May 30, 9:46 AM CDTSpecial Weather StatementFWDDallas29 min
May 30, 10:22 AM CDTSpecial Weather StatementFWDDenton23 min
May 30, 10:25 AM CDTSpecial Weather StatementFWDCooke35 min
May 30, 10:31 AM CDTSevere Thunderstorm WarningFWDCollin, Cooke, Denton44 min
May 30, 10:35 AM CDTSpecial Weather StatementFWDDallas25 min
May 30, 11:17 AM CDTSpecial Weather StatementFWDCooke28 min
May 30, 12:21 PM CDTSpecial Weather StatementFWDDallas, Rockwall24 min
May 30, 12:44 PM CDTSpecial Weather StatementFWDCollin31 min
May 30, 1:21 PM CDTSpecial Weather StatementFWDCollin24 min
May 30, 1:43 PM CDTSpecial Weather StatementFWDDallas32 min
May 30, 1:51 PM CDTSpecial Weather StatementFWDDallas24 min
May 30, 3:13 PM CDTSevere Thunderstorm WarningFWDCollin, Denton47 min
May 30, 3:58 PM CDTSpecial Weather StatementFWDRockwall32 min

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.